Full Text: PDF
Received March 16, 2021; Accepted July 5, 2021; Published July 27, 2021
Abstract. An initial-boundary value problem of a class of higher-order parabolic equations with logarithmic nonlinearity in a bounded domain is studied. The existence of global solutions is proved by using the potential well theory, and the exponential decay of global solutions is given with the aid of an integral inequality. The blow-up of solutions in unstable sets is also obtained.
How to Cite this Article:
Yaojun Ye, Lanlan Li, Global existence and blow-up of solutions for logarithmic higher-order parabolic equations, Journal of Nonlinear Functional Analysis, Vol. 2021 (2021), Article ID 23, pp. 1-11.